Skip to content

Recursively Enumerable Sets of Positive Integers and Their Decision Problems

Post, E. L. (1944). Recursively Enumerable Sets of Positive Integers and Their Decision Problems. Bulletin of the American Mathematical Society, 50(5), 284-316.

Type
Journal article
Intellectual base
Primary research
Year
1944
Volume
50
Issue
5
Pages
284-316
ISSN
0002-9904
DOI
10.1090/s0002-9904-1944-08111-1
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/S0002-9904-1944-08111-1
Cited from
computer_science

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:155db4398e61 · see in the full table